I haven't heard of anyone experiencing negative side effects after Mirena was removed.
Patients who have had side effects while on it have been relieved once it has been taken out.
Please see link below ... it has reviews which you may find useful.
If you had a difficult period prior to having Mirena, then when you remove it, you could go back to the heavy periods and cramping you had prior. It wouldn't actually BE a negative side effect FROM removal, but you would sure think all the problems were because you took it out. I don't ever plan to be without a Mirena device until I have been confirmed to be through menopause. Never want to go back to those "times of the month" again... way too painful!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2013 • 2 answers
Updated 28 Jun 2018 • 3 answers
Updated 9 Apr 2015 • 1 answer
Updated 22 Aug 2015 • 2 answers
Updated 14 Sep 2016 • 1 answerFAQ by Drugs.com